# SDR IPXA2025100972465

- Difficulty date: September 27, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 38,076 hours, 22,607 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 144N800774
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT FLOORBEAM BS 1100, RBL 45-60 HAS (1EA) AREA WITH CORROSION.   REMOVED CORROSION ON 1 AREA IAW SRM 51-10-02. ACCOMPLISHED A DVI IAW SRM 51-10-08 AND FOUND NO MORE DAMAGE. AFTER FURTHER EVALUATION FOUND THE AREA IS IN LIMITS IAW SRM 53-00-51-1A-1. BEING THE LOWEST POINT 0.218 AND THE MIN  ALLOWED IS 0.198.
